# SDR 0000139944

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT EXTEND NORMALLY ON APPROACH INTO PWM. FLIGHT WAS DIVERTED TO BOS AND LANDED WITHOUT INCIDENT.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED FOR LANDING.  MAINTENANCE GREASED NOSE GEAR, DRAG LINK, RETRACT CYLINDER, AND BUNGEE.  OPERATIONAL CHECK NORMAL ON CYCLE.  AIRCRAFT RETURNED TO SERVICE.
